MAUDE Adverse Event Report: LIFEWARD LTD. REWALK 7; POWERED EXOSKELETON

LIFEWARD LTD. REWALK 7; POWERED EXOSKELETON
Model Number REWALK 7
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Thrombosis/Thrombus (4440)
Date of Event 07/17/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The incident is currently under investigation.Based on the information collected so far, the cause is likely related to the user's pre-existing vascular condition and not to the rewalk device.
 
Event or Problem Description
The following data was reported to the lifeward clinical training manager by a physical therapist at the user's training clinic: (b)(6), 2025: the user reported a pinching sensation in her right hip during use of the device.Later that same day, during a follow-up session, she reported that the pinching did not recur.(b)(6), 2025: the user cancelled her session due to swelling in her left leg.The user believes this may be related to the stents in her groin and possibly the cause of the earlier pinching sensation.(b)(6), 2025: the user visited the er and was diagnosed with blood clots in her leg.The user is awaiting consultation with her physician to determine the next steps in treatment.Status: the user is on hold from training until the medical issue is fully resolved and cleared by her healthcare provider.The incident was recorded under customer complaint number: (b)(4).
 
Additional Manufacturer Narrative
Final report and investigation main findings: date: october 20, 2025 1.The investigation activities included the following: reviewing device records.Interviewing the clinical trainer and the patient.Analysing the timeline of the patient's device usage prior to the reported incident.Reviewing available patient data and parameters.Conducting a device inspection by a lifeward field service engineer, who found no evidence of malfunction.Evaluating medical information provided by the patient by an external medical expert (physician) to identify the potential root cause.Medical assessment conclusion: the patient had a recurrence of pre-existing proximal lower limb venous thrombotic disease with occlusion of previously implanted venous stents.The rewalk device does not in any way interfere with the function of the vascular system or implanted vascular stents.Rewalk device use was not the cause of the patient's vascular disease or vascular disease complications.Based on the collected information, the cause is likely related to the user's pre-existing vascular condition and not to the rewalk device.
 
Event or Problem Description
The following data was reported to the lifeward clinical training manager by a physical therapist at the user's training clinic: on (b)(6) 2025: the user reported a pinching sensation in her right hip during use of the device.Later that same day, during a follow-up session, she reported that the pinching did not recur.On (b)(6) 2025: the user cancelled her session due to swelling in her left leg.The user believes this may be related to the stents in her groin and possibly the cause of the earlier pinching sensation.On (b)(6) 2025: the user visited the er and was diagnosed with blood clots in her leg.The user is awaiting consultation with her physician to determine the next steps in treatment.The incident was recorded under customer complaint number: (b)(4).

Brand Name
REWALK 7
Common Device Name
POWERED EXOSKELETON
Manufacturer (Section D)
LIFEWARD LTD.
3 hatnufa street (6th floor)
p.o. box 161
yokneam ilit, israel 20692 03
IS  2069203
Manufacturer (Section G)
LIFEWARD LTD.
3 hatnufa street (6th floor)
p.o. box 161
yokneam ilit, 20692 03,
IS   2069203,
Manufacturer Contact
ishay tal
3 hatnufa street (6th floor)
p.o. box 161
yokneam ilit, 20692-03
IS   2069203
MDR Report Key22836808
Report Number3007615665-2025-00001
Device Sequence Number9404343
Product Code PHL
UDI-Device Identifier00860001744514
UDI-Public(01)00860001744514
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K241822
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberREWALK 7
Device Catalogue Number50-20-0005
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/23/2025
Supplement Date Received by Manufacturer07/23/2025
Initial Report FDA Received Date08/19/2025
Supplement Report FDA Received Date10/20/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/11/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age55 YR
Patient SexFemale
Patient Weight79 KG
Patient EthnicityNon Hispanic
Patient RaceWhite